# SDR 2023F00244

- Difficulty date: August 1, 2023
- Submitted: August 1, 2023
- Operation: General aviation
- Aircraft: N823HM
- Make and model: Lear 45LEAR
- Aircraft serial: 371
- Aircraft time: 4,351 hours, 3,218 cycles
- Engine: Hnywl TFE73120BR
- Engine time: 4,053 hours, 3,035 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: LJ01317002
- Part serial: NA
- Condition: Bypassing
- Location: Zone 400
- Part time: 4,351 hours, 3,218 cycles
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENGINE PYLON BLEED OVERHEAT, TROUBLE SHOT TO A LEAKING FLEX COUPLING ON HP BLEED DUCT.
